# SDR DXTA2021120753130

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 1,101 hours, 746 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE: ON LANDING ROLL AND SHORTLY AFTER APPLYING THE BRAKES, SMOKE BECAME PRESENT IN BOTH CABIN AND COCKPIT.  SMOKE/FIRE/FUME QRC WAS ACCOMPLISHED.  PRESS SOURCE WAS TURNED OFF AND SMOKE BEGAN TO DISSIPATE.  REMOVED AND REPLACED APU REF 680A MM 49-10-00. (SEE SQUAWK 4). OPS AND LEAK CHECKS GOOD. NO SMOKE/HAZE/ODOR NOTED DURING ENG OR APU RUNS WITH BLEED AIR ON.
